# SDR A6WA201441444

- Difficulty date: April 16, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 26,404 hours, 26,333 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 2024T3063050
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP LOWER SKIN DENTED CTR.  REPAIRED LT OTBD FLAP LOWER SKIN IAW SRM 57-53-00 REPAIR NO-03 PG 201-207 FIG 201 & 202, SHEET 1, REV 32.
